# SDR UALA2012111606619

- Difficulty date: November 15, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 70,882 hours, 12,568 cycles
- Engine: Pwa PW4077
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220330001
- Part serial: 1
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO RECEIVE ON HF TRANSMITS OK, HF TEST OK.  REPLACED LEFT TRANSCEIVER AND BOTH COUPLERS, OPS GOOD.
